Alert archive / Kentucky / Tornado Warnings in 2006

Tornado Warning 53, NWS Paducah, KY

April 2, 2006Christian County, Todd County, Kentucky

NWS Paducah, KY issued this tornado warning at Apr 2, 2006, 8:34 PM CDT for Christian County, Todd County, Kentucky. It was in force for 56 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2006, 8:34 PM CDT (01:34 UTC)
Expired
Apr 2, 2006, 9:30 PM CDT
In force
56 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Christian County, KY, Todd County, KY

What was reported inside it

TimeReportWhereRemark
Apr 2, 8:43 PM CDTHAIL 0.753 N Hawkins, KY
Apr 2, 8:43 PM CDTHAIL 0.753 N Hawkins, KY
Apr 2, 9:09 PM CDTTORNADO4 N Hopkinsville, KY3 HOMES DESTORYED. NO DETAILS. LSR REPORTED BY WFO PADUCAH KENTUCKY.
Apr 2, 9:18 PM CDTTORNADOAllegre, KYTORNADO MOVING NORHTEAST THROUGH COMMUNITY. NO DETAILS. LSR REPORTED BY WFO PADUCAH KENTUCKY.
Apr 2, 9:18 PM CDTTORNADOAllegre, KYUPDATE...TORNADO MOVING NORHTEAST THROUGH COMMUNITY. MOBLE HOME DESTROYED IN COMMUNITY AND BUILDING DESTROYED ON HIGHWAY 171 2 MILES NORTH OF TOWN. NO INJURIES REPORTED AT THIS TIME. LSR REPORTED BY WFO PADUCAH KENTUCKY.
Apr 2, 9:18 PM CDTTORNADOAllegre, KYUPDATE...TORNADO MOVING NORTHEAST THROUGH COMMUNITY. MOBLE HOME DESTROYED IN COMMUNITY AND BUILDING DESTROYED ON HIGHWAY 171 2 MILES NORTH OF TOWN. NO INJURIES REPORTED AT THIS TIME. LSR REPORTED BY WFO PADUCAH KENTUCKY.
Apr 2, 9:22 PM CDTTORNADO4 N Hopkinsville, KYUPDATE...STATE POLICE REPORT LOTS OF DAMAGE. NUMEROUS HOMES DESTROYED AND MOBLE HOMES OVERTURNED FROM PRINCETON ROAD TO THE PENNYRILE PARKWAY. LSR REPORTED BY WFO PADUCAH KENTUCKY.
Apr 2, 9:23 PM CDTTORNADO4 N Hopkinsville, KY*** 20 INJ *** UPDATE...1134 PM...15 TO 20 INJURIES REPORTED. NUMEROUS HOMES DESTROYED ALONG PRINCETON, GREENVILLE AND BILLY GOAT ROADS. POWER LINES DOWN AND GAS LINES ERUPTING. LAW ENFORCEMENT, FIRE DEPT AND EM SEARCHING FOR VICTIMS AT THIS TIME. LSR REPORTED
Apr 2, 9:23 PM CDTTORNADO4 N Hopkinsville, KYUPDATE...NUMEROUS HOMES DESTROYED ALONG PRINCETON, GREENVILLE AND BILLY GOAT ROADS. POWER LINES DOWN AND GAS LINES ERUPTING. LAW ENFORCEMENT, FIRE DEPT AND EM SEARCHING FOR VICTIMS AT THIS TIME. LSR REPORTED BY WFO PADUCAH KENTUCKY.
Apr 2, 9:25 PM CDTTSTM WND DMG8 N Elkton, KYLATE REPORT. EXTENSIVE DAMAGE TO COSDAR GROVE CHURCH WITH HALF OF ROOF BLOWN OFF. WINDOWS BLOWN OUT. PUBLIC HEARD WHAT IS BELIVED TO BE A TORNADO...BUT NO VISUAL DUE TO DRIVING RAIN AND DARKNESS. LSR ISSUED BY WFO PADUCAH KENTUCKY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2006-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 80 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2006-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
80 J/kg
Mixed-layer CIN
-308 J/kg
Mixed-layer LCL
1096 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 030136
TORPAH
KYC047-219-030230-
/O.NEW.KPAH.TO.W.0053.060403T0134Z-060403T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
834 PM CDT SUN APR 2 2006

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY.
  NORTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY.

* UNTIL 930 PM CDT.

* AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES WEST OF
  HAWKINS...OR OVER EXTREME SOUTHWEST CALDWELL COUNTY...MOVING EAST 
AT 50   MPH.

* THE TORNADO IS EXPECTED TO BE...
  NEAR HAWKINS BY 845 PM CDT.
  NEAR KELLY AND CROFTON BY 855 PM CDT.
  NEAR FRUIT HILL AND 8 MILES SOUTH OF APEX BY 905 PM CDT.
  NEAR CLIFTY AND ALLEGRE BY 915 PM CDT.
  NEAR SHARON GROVE BY 920 PM CDT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

LAT...LON 3691 8766 3694 8766 3697 8765 3701 8771
      3702 8771 3711 8767 3710 8751 3714 8734
      3704 8726 3705 8712 3707 8706 3690 8708

$$
2 follow-up statements
000 
WWUS53 KPAH 030157
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
854 PM CDT SUN APR 2 2006

KYC047-219-030230-
/O.CON.KPAH.TO.W.0053.000000T0000Z-060403T0230Z/
CHRISTIAN KY-TODD KY-
854 PM CDT SUN APR 2 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR TODD AND
CHRISTIAN COUNTIES...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS POSSIBLE TORNADO WAS LOCATED NEAR 
THE PENNYRILE PARKWAY BETWEEN CROFTON AND HOPKINSVILLE...OR 
ABOUT 30 MILES NORTHWEST OF CLARKSVILLE...MOVING EAST AT 50 MPH.

THE POSSIBLE TORNADO WILL PASS...
  NEAR FRUIT HILL BY 900 PM CDT.
  NEAR ALLEGRE BY 910 PM CDT.
  NEAR CLIFTY BY 915 PM CDT.
  NEAR SHARON GROVE BY 920 PM CDT.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3691 8766 3694 8766 3697 8765 3701 8771
      3702 8771 3711 8767 3710 8751 3714 8734
      3704 8726 3705 8712 3707 8706 3690 8708

$$
000 
WWUS53 KPAH 030212
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
911 PM CDT SUN APR 2 2006

KYC047-219-030230-
/O.CON.KPAH.TO.W.0053.000000T0000Z-060403T0230Z/
CHRISTIAN KY-TODD KY-
911 PM CDT SUN APR 2 2006

...TORNADO ON THE GROUND HEADING INTO TODD COUNTY...

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR TODD AND
CHRISTIAN COUNTIES...

AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING AN EXTREMELY DANGEROUS TORNADO. PRELIMINARY 
REPORTS INDICATE THREE HOUSES WERE LEVELLED IN CHRISTIAN COUNTY.

THIS TORNADO WAS LOCATED NEAR FRUIT HILL...OR ABOUT 7 MILES WEST OF 
ALLEGRE...MOVING EAST AT 60 MPH. THIS TORNADO IS HEADING TOWARD 
ALLEGRE. TAKE COVER IMMEDIATELY.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3691 8766 3694 8766 3697 8765 3701 8771
      3702 8771 3711 8767 3710 8751 3714 8734
      3704 8726 3705 8712 3707 8706 3690 8708

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:00 PM CDT, 5 hours 34 minutes earlier.

Area forecast discussion, Apr 2, 3:00 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
300 PM CDT SUN APR 2 2006

DISCUSSION...
SEVERAL ISSUES THIS PACKAGE WITH TIMING OF STORMS...MODERATE RISK OF
SEVERE WEATHER...DRY SLOT MOVING INTO THE REGION...ALL WITHIN THE
FIRST 6 HOURS OR SO.

BOTH NAM AND GFS ARE VERY SIMILAR WITH THE SYSTEM TODAY/TONIGHT.
WARM FRONT CONTS TO LIFT NORTHEAST ACROSS THE FORECAST AREA THIS
AFTERNOON. AT 18Z...THE WARM FRONT WAS LOCATED NEAR A LINE FROM
PERRYVILLE MO TO THE EVV AND OWB AREAS ALONG THE OH RVR. EXPECT WARM
FRONT TO MOVE THROUGH THE ENTIRE CWA BETWEEN BY 21Z. STORMS HAVE
REALLY BEGUN TO BLOSSOM ALONG THIS WARM FRONT JUST EAST OF EVV.
THESE STORMS ARE FORMING IN STABLE LOW LEVEL ENVIRONMENT...SO SHOULD
REMAIN ELEVATED WITH MAIN THREAT BEING HAIL AND GUSTY WINDS.

15Z RUC MODEL STILL SUGGESTS A BROKEN SQUALL LINE WILL DEVELOP JUST
TO OUR WEST IN SE MO LATE THIS AFTERNOON...AND THEN MOVE QUICKLY
THROUGH THE ENTIRE FORECAST AREA BEFORE MIDNIGHT. STABILITY AND WIND
FIELDS STILL LOOK SUPPORTIVE OF SUPERCELLS AND LINE SEGMENTS WITH
DESTRUCTIVE WINDS. ALSO...SFC DEW POINTS ARE ALREADY IN THE LOWER
AND MID 60S IN THE WARM SECTOR SOUTH OF THE WARM FRONT. IN
CONTRAST...THE NAM AND GFS KEEP THE SYSTEM RATHER STARVED FOR
MOISTURE...WITH MID LVL DRY SLOTTING HELPING TO KEEP CONVECTION TO A
MINIMUM.

AS OF 1930Z...STLT IMAGES AND AREA WSR-88D RADARS INDICATED STORMS
FIRING RAPIDLY OUT NEAR SGF. THUS...HAVE CHOSEN TO DISCREDIT THE LOW
MOS POPS FROM THE GFS AND NAM MODELS. WILL CONTINUE WITH FAIRLY HIGH
STORM CHANCES THIS EVENING OVER THE ENTIRE REGION...WITH HIGHEST
CHCS FURTHER NORTH CLOSER TO THE GREATER MID LEVEL SUPPORT. AS PER
SPC DISCUSSION...EXPECT ALL TYPES OF SEVERE WEATHER WITH THIS
LINE...ESP DAMAGING WINDS AND HAIL. COULD ALSO BE A FEW STRONG
TORNADOES...ESP IN DISCRETE CELLS AHEAD OF THE LINE...OR BROKEN
AREAS WITHIN THE LINE.

WILL END ALL PRECIP LATER TONIGHT AS SFC FRONT AND UPPER SHORT WAVE
FINALLY MOVE EAST OF THE REGION. HOWEVER...THE MAIN UPPER TROF WILL
NOT COME THROUGH THE REGION UNTIL MONDAY MORNING. EXPECT LOW CLOUDS
AND MAYBE EVEN SOME SPRINKLES WITH THIS SYSTEM...ESP OVER NORTH/EAST
AREAS OF THE FORECAST AREA. HOWEVER...MOST IF NOT ALL AREAS SHOULD
SEE SOME SUN BY LATER IN THE AFTERNOON AS HIGH PRESSURE FINALLY
PUSHES IN FROM THE WEST.

LOOK FOR A DRY AND COOLER PERIOD MON/TUE AS THE SURFACE HIGH BUILDS
IN. FROST/FREEZE MAY EVEN BE A POSSIBILITY TUE/WED MORNINGS...
DEPENDING ON AMOUNT OF WIND MONDAY NIGHT AND THE AMOUNT OF MID
CLOUDS TUE NIGHT.

NOT A LOT OF CHANGES WITH THE EXTENDED. CONTINUED WITH SLGT CHCS
STARTING IN SEMO WED NIGHT WITH INCREASING CHCS THU AND GOOD/BEST
CHANCE THURS NGT. CONTINUE LINGERING CHC INTO FRIDAY. FOR THE
WEEKEND HAD MAJOR DESCREPANCIES BETWEEN THE 00Z SUN GFS AND THE 06Z
SUN DGEX. LEANED TOWARD THE MORE CONSISTENT GFS. THE MAIN PROBLEM IS
SPEED AND PLACEMENT OF THE HIGH PRESSURE. THE DGEX PLACES SFC HIGH
OVER WEST VA. AND RAPIDLY MOVES OFF THE EAST COAST SUNDAY. THE GFS
ON THE OTHER HAND PLACES THE HIGH OVER THE CENTRAL PLAINS THROUGH
THE WEEKEND. THE BIGGEST PROBLEM WITH THIS IS THE WIND DIRECTION IN
THE GRIDS. SINCE THE WIND SPEED ARE NOT EXPECTED TO BE SIGNIFICANT
ANY WAY JUST FOLLOWED THE GFS.

AS FOR TEMPS MINOR TWEAKS HERE AN THERE MAINLY FOR COLLABORATION
PURPOSES. COOLED THINGS DOWN A LITTLE LATE IN THE WEEK AFTER THE
LATE WEEK SYSTEM MOVES THROUGH AND INCREASED CLOUD COVER ROUGHLY
FROM WED THROUGH FRI AM.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

GM/KH
Hazardous weather outlook, Apr 2, 5:01 AM CDT, 15 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CDT SUN APR 2 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
501 AM CDT SUN APR 2 2006

...MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND THIS
EVENING.

SCATTERED THUNDERSTORMS WILL MOVE THROUGH PARTS OF THE
REGION THIS MORNING. LARGE HAIL IS THE MAIN HAZARD WITH THESE
STORMS.

SCATTERED THUNDERSTORMS SHOULD REDEVELOP BY MID AFTERNOON OVER
THE REGION. TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE
POSSIBLE WITH THESE STORMS.

DURING THE EVENING HOURS...A LINE OF SEVERE THUNDERSTORMS IS EXPECTED
TO QUICKLY MOVE THROUGH THE AREA. DAMAGING WINDS WILL BE THE MAIN
HAZARD...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE AGAIN
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE FROM WEDNESDAY NIGHT INTO FRIDAY.
THERE IS THE POTENTIAL FOR MORE SEVERE WEATHER DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY ACROSS THE REGION...ESPECIALLY LATE
THIS AFTERNOON AND EVENING.

SPODEN

In the hours before

Local storm report, Apr 2, 8:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
814 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 PM     HAIL             5 W OWENSBORO           37.76N 87.21W
04/02/2006  M0.75 INCH       DAVIESS            KY   TRAINED SPOTTER

            NUMEROUS REPORTS OF DOWNED POWER LINES. POWER OUTAGE IN
            FRIENDLY VILLAGE 5 MILES WEST OF TOWN ALONG HIGHWAY 81.

&&

SMITTY
Local storm report, Apr 2, 8:15 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
815 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             GRANDVIEW               37.94N 86.98W
04/02/2006  M0.88 INCH       SPENCER            IN   CO-OP OBSERVER

&&

SMITTY
Local storm report, Apr 2, 8:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
819 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          BREMEN                  37.36N 87.22W
04/02/2006                   MUHLENBERG         KY   PUBLIC

            CAR REPORTED BLOWN OFF OF ROAD.

&&

SMITTY
Local storm report, Apr 2, 8:21 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
821 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TSTM WND DMG     2 E OWENSBORO           37.76N 87.08W
04/02/2006                   DAVIESS            KY   TRAINED SPOTTER

            TWO MAJOR POWER LINES DOWN WITH ONE LAYING ACROSS A
            OCCUPIED VEHICLE. LOCATION NEAR HIGHWAY 60 BYPASS.
            INJURIES UNKNOWN.

&&

SMITTY
Local storm report, Apr 2, 8:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
824 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HAIL             PRINCETON               37.11N 87.88W
04/02/2006  M0.75 INCH       CALDWELL           KY   TRAINED SPOTTER

&&

SMITTY
Local storm report, Apr 2, 8:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
831 PM CDT SUN APR 02 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     TSTM WND DMG     OWENSBORO               37.76N 87.12W
04/02/2006                   DAVIESS            KY   PUBLIC

            ROOF BLOWN OFF OF ADELPHIA CABLE BUILDING ALONG HIGHWAY
            60 WEST AND INDUSTRIAL DRIVE BLOCKING ROAD.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:03 PM CDTTornado WarningPAHCrittenden, Livingston57 min
Apr 2, 7:15 PM CDTSevere Thunderstorm WarningPAHCaldwell, Calloway, Christian, Hopkins, Lyon, Marshall and 1 more45 min
Apr 2, 7:17 PM CDTSevere Thunderstorm WarningPAHDaviess73 min
Apr 2, 7:23 PM CDTTornado WarningPAHBallard, McCracken52 min
Apr 2, 7:31 PM CDTSevere Thunderstorm WarningPAHWebster44 min
Apr 2, 7:39 PM CDTTornado WarningPAHWebster30 min
Apr 2, 7:42 PM CDTTornado WarningPAHCrittenden, Livingston48 min
Apr 2, 7:50 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg55 min
Apr 2, 7:55 PM CDTSevere Thunderstorm WarningPAHTodd35 min
Apr 2, 7:56 PM CDTTornado WarningPAHLyon, Marshall48 min
Apr 2, 8:23 PM CDTTornado WarningPAHCaldwell, Trigg37 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston44 min
Apr 2, 8:56 PM CDTSevere Thunderstorm WarningPAHCaldwell35 min
Apr 2, 9:08 PM CDTSevere Thunderstorm WarningPAHHopkins44 min
Apr 2, 9:18 PM CDTTornado WarningPAHTodd19 min
Apr 2, 9:22 PM CDTSevere Thunderstorm WarningPAHChristian31 min
Apr 2, 9:43 PM CDTSevere Thunderstorm WarningPAHMuhlenberg, Todd24 min
Apr 2, 10:27 PM CDTSevere Thunderstorm WarningPAHCalloway48 min

Nearby

Tornado Warnings in Kentucky, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.